# SDR I5EA2018022001

- Difficulty date: February 11, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 71,308 hours, 47,291 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 230, THE AFT CARGO FIRE ALARM WENT OFF,  COMPLETED THE CARGO FIRE PROCEDURE IAW QRH, PEFORMED AIR TURNBACK TO DEPARTURE.    PERFORMED CARGO FIRE SUPESSION SYSYTEM OPERATIONAL TEST IAW AMM SUPPLEMENTAL  DOC. N-0009-01 AND AMM 29-19-00.  SYSTEM TESTS OK.
